Alert archive / New Mexico / Flash Flood Watches in 2021
Flash Flood Watch 8, NWS Albuquerque, NM
NWS Albuquerque, NM issued this flash flood watch at Jul 14, 2021, 3:06 AM MDT for 17 counties in New Mexico. It took effect at Jul 14, 2021, 12:00 PM MDT. It was in force for 60 hr.
The area
The counties it named.
The facts
- Issued
- Jul 14, 2021, 3:06 AM MDT (09:06 UTC)
- In effect from
- Jul 14, 2021, 12:00 PM MDT
- Expired
- Jul 17, 2021, 12:00 AM MDT
- In force
- 60 hr
- Issued by
- NWS Albuquerque, NM
- Flood severity
- None
Counties Bernalillo County, NM, Catron County, NM, Cibola County, NM, Colfax County, NM, Los Alamos County, NM, McKinley County, NM, Mora County, NM, Rio Arriba County, NM, San Juan County, NM, San Miguel County, NM, Sandoval County, NM, Santa Fe County, NM, Socorro County, NM, Taos County, NM, Torrance County, NM, Union County, NM, Valencia County, NM
The radar
The Albuquerque radar (KABX), 58 km from the middle of the area, began a volume at 09:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 00:00Z, 9.1 hours before the alert went out and 57 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 377 J/kg
- Mixed-layer CIN
- -35 J/kg
- Mixed-layer LCL
- 2810 m above ground
- 0-6 km bulk shear
- 4 kt
- 0-1 km storm-relative helicity
- -46 m²/s²
- 0-3 km storm-relative helicity
- -10 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
372 WGUS65 KABQ 140906 FFAABQ URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Albuquerque NM 306 AM MDT Wed Jul 14 2021 NMZ201>219-227-228-241-141800- /O.NEW.KABQ.FF.A.0008.210714T1800Z-210715T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Northwest Plateau-Chuska Mountains-Far Northwest Highlands- Northwest Highlands-West Central Plateau-West Central Mountains- West Central Highlands-Southwest Mountains-San Francisco River Valley-Tusas Mountains Including Chama-Jemez Mountains-Glorieta Mesa Including Glorieta Pass-Northern Sangre de Cristo Mountains- Southern Sangre de Cristo Mountains-East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley-Espanola Valley-Santa Fe Metro Area-Middle Rio Grande Valley/Albuquerque Metro Area-Johnson and Bartlett Mesas Including Raton Pass-Far Northeast Highlands-San Agustin Plains and Adjacent Lowlands- 306 AM MDT Wed Jul 14 2021 ...FLASH FLOOD WATCH IN EFFECT FROM NOON MDT TODAY THROUGH LATE TONIGHT... The National Weather Service in Albuquerque has issued a * Flash Flood Watch for portions of central, north central, northeast, northwest, and west central New Mexico, including the following areas, in central New Mexico, Middle Rio Grande Valley/Albuquerque Metro Area and San Agustin Plains and Adjacent Lowlands. In north central New Mexico, East Slopes Sangre de Cristo Mountains, Espanola Valley, Far Northwest Highlands, Glorieta Mesa Including Glorieta Pass, Jemez Mountains, Northern Sangre de Cristo Mountains, Northwest Highlands, Santa Fe Metro Area, Southern Sangre de Cristo Mountains, Tusas Mountains Including Chama and Upper Rio Grande Valley. In northeast New Mexico, Far Northeast Highlands and Johnson and Bartlett Mesas Including Raton Pass. In northwest New Mexico, Chuska Mountains and Northwest Plateau. In west central New Mexico, San Francisco River Valley, Southwest Mountains, West Central Highlands, West Central Mountains and West Central Plateau. * From Noon MDT today through late tonight. * A disturbance aloft will approach northern New Mexico today, bringing abundant moisture and instability that will lead to scattered to numerous thunderstorms. Many thunderstorms will be capable of producing heavy to torrential rainfall with localized areas receiving in excess of 2 inches under the strongest storms. Areas that have recently received heavy rainfall are likely to have saturated soils and will be susceptible to abrupt runoff and flash flooding. In addition, burn scars from recent wildfires will also be vulnerable to flash flooding. PRECAUTIONARY/PREPAREDNESS ACTIONS... You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$ Shoemake
6 follow-up statements
345 WGUS65 KABQ 141752 FFAABQ Flood Watch National Weather Service Albuquerque NM 1152 AM MDT Wed Jul 14 2021 NMZ201>219-227-228-241-151000- /O.CON.KABQ.FF.A.0008.210714T1800Z-210715T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Northwest Plateau-Chuska Mountains-Far Northwest Highlands- Northwest Highlands-West Central Plateau-West Central Mountains- West Central Highlands-Southwest Mountains-San Francisco River Valley-Tusas Mountains Including Chama-Jemez Mountains-Glorieta Mesa Including Glorieta Pass-Northern Sangre de Cristo Mountains- Southern Sangre de Cristo Mountains-East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley-Espanola Valley-Santa Fe Metro Area-Middle Rio Grande Valley/Albuquerque Metro Area-Johnson and Bartlett Mesas Including Raton Pass-Far Northeast Highlands-San Agustin Plains and Adjacent Lowlands- 1152 AM MDT Wed Jul 14 2021 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH LATE TONIGHT... The Flash Flood Watch continues for * Portions of central, north central, northeast, northwest, and west central New Mexico, including the following areas, in central New Mexico, Middle Rio Grande Valley/Albuquerque Metro Area and San Agustin Plains and Adjacent Lowlands. In north central New Mexico, East Slopes Sangre de Cristo Mountains, Espanola Valley, Far Northwest Highlands, Glorieta Mesa Including Glorieta Pass, Jemez Mountains, Northern Sangre de Cristo Mountains, Northwest Highlands, Santa Fe Metro Area, Southern Sangre de Cristo Mountains, Tusas Mountains Including Chama and Upper Rio Grande Valley. In northeast New Mexico, Far Northeast Highlands and Johnson and Bartlett Mesas Including Raton Pass. In northwest New Mexico, Chuska Mountains and Northwest Plateau. In west central New Mexico, San Francisco River Valley, Southwest Mountains, West Central Highlands, West Central Mountains and West Central Plateau. * Through late tonight. * A disturbance aloft will approach northern New Mexico today, bringing abundant moisture and instability that will lead to scattered to numerous thunderstorms. Many thunderstorms will be capable of producing heavy to torrential rainfall with localized areas receiving in excess of 2 inches under the strongest storms. Areas that have recently received heavy rainfall are likely to have saturated soils and will be susceptible to abrupt runoff and flash flooding. In addition, burn scars from recent wildfires will also be vulnerable to flash flooding. PRECAUTIONARY/PREPAREDNESS ACTIONS... You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. Turn around, don't drown when encountering flooded roads. Most flood deaths occur in vehicles. && $$ 11
202 WGUS65 KABQ 150910 FFAABQ URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Albuquerque NM 310 AM MDT Thu Jul 15 2021 NMZ201>207-210>219-227-228-151015- /O.CAN.KABQ.FF.A.0008.000000T0000Z-210715T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Northwest Plateau-Chuska Mountains-Far Northwest Highlands- Northwest Highlands-West Central Plateau-West Central Mountains- West Central Highlands-Tusas Mountains Including Chama-Jemez Mountains-Glorieta Mesa Including Glorieta Pass-Northern Sangre de Cristo Mountains-Southern Sangre de Cristo Mountains-East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley- Espanola Valley-Santa Fe Metro Area-Middle Rio Grande Valley/Albuquerque Metro Area-Johnson and Bartlett Mesas Including Raton Pass-Far Northeast Highlands- 310 AM MDT Thu Jul 15 2021 ...FLASH FLOOD WATCH IS CANCELLED... The Flash Flood Watch for portions of central, north central, northeast, northwest, and west central New Mexico, including the following areas, in central New Mexico, Middle Rio Grande Valley/Albuquerque Metro Area. In north central New Mexico, East Slopes Sangre de Cristo Mountains, Espanola Valley, Far Northwest Highlands, Glorieta Mesa Including Glorieta Pass, Jemez Mountains, Northern Sangre de Cristo Mountains, Northwest Highlands, Santa Fe Metro Area, Southern Sangre de Cristo Mountains, Tusas Mountains Including Chama and Upper Rio Grande Valley. In northeast New Mexico, Far Northeast Highlands and Johnson and Bartlett Mesas Including Raton Pass. In northwest New Mexico, Chuska Mountains and Northwest Plateau. In west central New Mexico, West Central Highlands, West Central Mountains and West Central Plateau. has been cancelled. Flooding is no longer expected to pose a threat. Please continue to heed remaining road closures. $$ NMZ208-209-241-151800- /O.EXT.KABQ.FF.A.0008.000000T0000Z-210716T0400Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Southwest Mountains-San Francisco River Valley-San Agustin Plains and Adjacent Lowlands- 310 AM MDT Thu Jul 15 2021 ...FLASH FLOOD WATCH NOW IN EFFECT THROUGH THIS EVENING... The Flash Flood Watch is now in effect for * Portions of central and west central New Mexico, including the following areas, in central New Mexico, San Agustin Plains and Adjacent Lowlands. In west central New Mexico, San Francisco River Valley and Southwest Mountains. * Through this evening. * Abundant moisture will remain in place today across portions of southwestern New Mexico, and scattered to numerous thunderstorms are expected to develop through the afternoon and early evening. Many thunderstorms will be slow moving and capable of producing heavy rainfall with localized areas receiving in excess of 2 inches in less than an hour's time. Areas that have recently received heavy rainfall are likely to have saturated soils and will be susceptible to abrupt runoff and flash flooding. In addition, burn scars from recent wildfires will also be vulnerable to flash flooding. PRECAUTIONARY/PREPAREDNESS ACTIONS... You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$ Shoemake
546 WGUS65 KABQ 151748 FFAABQ URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Albuquerque NM 1148 AM MDT Thu Jul 15 2021 NMZ208-209-241-161000- /O.EXT.KABQ.FF.A.0008.000000T0000Z-210717T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Southwest Mountains-San Francisco River Valley-San Agustin Plains and Adjacent Lowlands- 1148 AM MDT Thu Jul 15 2021 ...FLASH FLOOD WATCH NOW IN EFFECT THROUGH FRIDAY EVENING... The Flash Flood Watch is now in effect for * Portions of central and west central New Mexico, including the following areas, in central New Mexico, San Agustin Plains and Adjacent Lowlands. In west central New Mexico, San Francisco River Valley and Southwest Mountains. * Through Friday evening. * Abundant moisture will remain in place today through tomorrow across portions of southwestern New Mexico and scattered to numerous thunderstorms are expected to develop through the afternoon and early evening. Many thunderstorms will be slow-moving and capable of producing heavy rainfall with localized areas receiving in excess of 2 inches in less than an hour's time. * Areas that have recently received heavy rainfall are likely to have saturated soils and will be susceptible to abrupt runoff and flash flooding. In addition, burn scars from recent wildfires will also be vulnerable to flash flooding. PRECAUTIONARY/PREPAREDNESS ACTIONS... You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$ 12
769 WGUS65 KABQ 160952 FFAABQ Flood Watch National Weather Service Albuquerque NM 352 AM MDT Fri Jul 16 2021 NMZ208-209-241-162215- /O.CON.KABQ.FF.A.0008.000000T0000Z-210717T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Southwest Mountains-San Francisco River Valley-San Agustin Plains and Adjacent Lowlands- 352 AM MDT Fri Jul 16 2021 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THIS EVENING... The Flash Flood Watch continues for * Portions of central and west central New Mexico, including the following areas, in central New Mexico, San Agustin Plains and Adjacent Lowlands. In west central New Mexico, San Francisco River Valley and Southwest Mountains. * Through this evening. * Rich monsoon moisture will remain in place today, enabling stronger thunderstorms to produce rain at rates over 1.5 inches per hour. In addition, storms will move slowly producing a risk of heavy rainfall and flash flooding. * Complex terrain, recent burn scars, and locations where the ground is already saturated from recent heavy rain will be especially susceptible to rapid runoff and flash flooding today. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts and be prepared to move to higher ground if Flash Flood Warnings are issued. Turn around, don't drown when encountering flooded roads. Most flood deaths occur in vehicles. && $$ 44
439 WGUS65 KABQ 162206 FFAABQ Flood Watch National Weather Service Albuquerque NM 406 PM MDT Fri Jul 16 2021 NMZ208-209-241-170600- /O.CON.KABQ.FF.A.0008.000000T0000Z-210717T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Southwest Mountains-San Francisco River Valley-San Agustin Plains and Adjacent Lowlands- 406 PM MDT Fri Jul 16 2021 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT... The Flash Flood Watch continues for * Portions of central and west central New Mexico, including the following areas, in central New Mexico, San Agustin Plains and Adjacent Lowlands. In west central New Mexico, San Francisco River Valley and Southwest Mountains. * Until Midnight MDT tonight. * Rich monsoon moisture will remain in place today, enabling stronger thunderstorms to produce rain at rates over 1.5 inches per hour. In addition, storms will move slowly producing a risk of heavy rainfall and flash flooding. * Complex terrain, recent burn scars, and locations where the ground is already saturated from recent heavy rain will be especially susceptible to rapid runoff and flash flooding today. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts and be prepared to move to higher ground if Flash Flood Warnings are issued. Turn around, don't drown when encountering flooded roads. Most flood deaths occur in vehicles. && $$ 11
258 WGUS65 KABQ 170555 FFAABQ Flood Watch National Weather Service Albuquerque NM 1155 PM MDT Fri Jul 16 2021 NMZ208-209-241-170700- /O.EXP.KABQ.FF.A.0008.000000T0000Z-210717T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Southwest Mountains-San Francisco River Valley-San Agustin Plains and Adjacent Lowlands- 1155 PM MDT Fri Jul 16 2021 ...FLASH FLOOD WATCH WILL EXPIRE AT MIDNIGHT MDT TONIGHT... The Flash Flood Watch for portions of central and west central New Mexico, including the following areas, in central New Mexico, San Agustin Plains and Adjacent Lowlands. In west central New Mexico, San Francisco River Valley and Southwest Mountains. will expire at Midnight MDT tonight. The Flash Flood Watch is cancelled. Flooding is no longer expected to pose a threat. Please continue to heed any remaining road closures. $$ 44
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood watch went out at Jul 13, 11:37 PM MDT, 3 hours 29 minutes earlier.
Area forecast discussion, Jul 13, 11:37 PM MDT, 3 hours 29 minutes before
Area Forecast Discussion...UPDATED National Weather Service Albuquerque NM 1137 PM MDT Tue Jul 13 2021 .AVIATION... 06Z TAF CYCLE A disturbance aloft is slowly moving across northern New Mexico with showers and thunderstorms accompanying. This activity will gradually decrease in coverage an intensity toward dawn, but a second wave of storms is expected to enter the state through the late morning and into the afternoon Wednesday. Storms with this second disturbance will tend to favor the northwestern half of New Mexico through the afternoon with some expansion into the east central plains possible into the evening. Storms will be capable of heavy downpours that will temporarily reduce ceilings and visibility while producing gusty winds, small hail and lightning. Storms will be slow to diminish into the early morning hours Thursday. 52 && .PREV DISCUSSION...257 PM MDT Tue Jul 13 2021... .SYNOPSIS... The coverage of showers and thunderstorms with heavy rainfall will increase over the region through the end of this week. The greatest chances for storms will focus over northern, central, and western New Mexico each afternoon. Direct hits will be capable of producing localized flash flooding, hail, strong winds, and frequent cloud to ground lightning strikes. Temperatures will be near to slightly below normal in this pattern through the end of the week. && .DISCUSSION... SHORT TERM...(TONIGHT THROUGH WEDNESDAY NIGHT)... Thunderstorms with locally heavy rainfall will increase in coverage tonight through Wednesday night, especially over the northwest two thirds of the forecast area. A Flash Flood Watch will be something for tonight's night shift to consider for Wednesday and Wednesday night. The upper level high pressure system west of NM will weaken through the short term as an upper level trough crosses the northern and central Rockies and a disturbance rotates around the northern periphery of the upper level ridge and southeastward across NM. The trough will draw richer moisture over the state from AZ with PWATs varying from 1-1.44 inches across the forecast area on Wednesday, except for lower values in southwest Chaves County. After slow and variable storm motions today, cells will begin to move toward the northeast and east tonight, then toward the east and southeast as the disturbance crosses on Wednesday afternoon and night. With all the cloud cover and precipitation on Wednesday, high temperatures will fall Wednesday with readings varying from near normal over the northeast corner of the state to as much as 13 degrees below normal over central and western areas. LONG TERM...(THURSDAY THROUGH MONDAY)... The weak trough axis over central NM on Wednesday will drift slowly east into eastern NM thru Thursday. Deep moisture and instability w/ strong afternoon heating and terrain-dominated forcing will allow another round of showers and storms to develop over much of central and eastern NM Thursday. PW values over 1.2" will favor torrential rainfall w/ the stronger storms. The H5 high center will be focused over central AZ so storm motion will be slow to the south-southeast. The H5 high center is still expected to drift east into western NM while weakening Friday and Saturday. This will force slightly drier air into our area however storm motion will be nearly stationary so more heavy rainfall is likely. By Sunday, the H5 high is expected to drift north into southern UT with northeast to southwest steering flow over NM. The chance for showers and storms w/ heavy rainfall will continue. Temps thru this period will be near to slightly below normal. A potentially drier and warmer pattern is still possible by next week as the H5 high strengthens and sprawls over the central Rockies. 44/Guyer && .FIRE WEATHER... Fire weather concerns will be thunderstorm outflows and runoff from burn scars over the next 7 days. Rich monsoon moisture will remain in place, even impacting the Four Corners area tonight through Thursday. The Gallup to Farmington area will begin to dry out and get hotter again this weekend into early next week, but daily rounds of scattered to numerous showers and thunderstorms capable of locally heavy rain will continue elsewhere. 44 && .ABQ WATCHES/WARNINGS/ADVISORIES... None. &&
Hazardous weather outlook, Jul 13, 3:48 AM MDT, 23 hours 18 minutes before
Hazardous Weather Outlook National Weather Service Albuquerque NM 348 AM MDT Tue Jul 13 2021 NMZ201>241-141000- Northwest Plateau-Chuska Mountains-Far Northwest Highlands- Northwest Highlands-West Central Plateau-West Central Mountains- West Central Highlands-Southwest Mountains- San Francisco River Valley-Tusas Mountains Including Chama- Jemez Mountains-Glorieta Mesa Including Glorieta Pass- Northern Sangre de Cristo Mountains- Southern Sangre de Cristo Mountains- East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley- Espanola Valley-Santa Fe Metro Area- Middle Rio Grande Valley/Albuquerque Metro Area- Lower Rio Grande Valley-Sandia/Manzano Mountains Including Edgewood- Estancia Valley-Central Highlands-South Central Highlands- Upper Tularosa Valley-South Central Mountains- Johnson and Bartlett Mesas Including Raton Pass- Far Northeast Highlands-Northeast Highlands-Union County- Harding County-Eastern San Miguel County-Guadalupe County- Quay County-Curry County-Roosevelt County-De Baca County- Chaves County Plains-Eastern Lincoln County-Southwest Chaves County- San Agustin Plains and Adjacent Lowlands- 348 AM MDT Tue Jul 13 2021 This hazardous weather outlook is for portions of north and central New Mexico. .DAY ONE...Today and Tonight Another round of slow-moving thunderstorms is expected this afternoon through early tonight. Storm motions will generally be toward the south or southwest between 10 and 20 mph. Locally heavy rainfall can be expected with any of the stronger storms and isolated hail up to quarter-sized with the most intense storm cells. Brief heavy rain may lead to localized areas of flash flooding, especially over and near recent and older burn scars. Isolated locations may receive up to 2 inches of rainfall. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Present indications are that Wednesday afternoon through Thursday night will be the most active period this week with a heightened threat of flash flooding particularly over and below recent burn scars as well as areas that have received substantial rainfall the past week. Additionally, a few strong to severe thunderstorms are expected capable of large hail and damaging winds. Storm motions for Wednesday and Thursday will generally be toward the southeast or south. For the period Friday and beyond.... scattered to numerous thunderstorms are expected. Storm motions will shift and slowly toward the south or southwest and rainfall could become heavy at times. This may lead to localized areas of flash flooding, especially over and near recent and older burn scars. Isolated locations may receive up to 2 inches of rainfall. A few storms may also produce small hail and wind gusts to 50 mph. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report rainfall amounts and any flooding through the National Weather Service Albuquerque web site at weather.gov/abq or by calling 1.888.386.7637. 41
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 13, 7:35 PM MDT | Areal Flood Advisory | ABQ | Cibola, McKinley | 115 min |
| Jul 13, 9:56 PM MDT | Areal Flood Advisory | ABQ | McKinley, Sandoval | 3 hr |
| Jul 13, 10:47 PM MDT | Areal Flood Advisory | ABQ | Sandoval | 3 hr |
| Jul 14, 2:19 PM MDT | Special Weather Statement | ABQ | Taos | 26 min |
| Jul 14, 2:26 PM MDT | Areal Flood Advisory | ABQ | Rio Arriba, Santa Fe | 109 min |
| Jul 14, 3:09 PM MDT | Flash Flood Warning | ABQ | Santa Fe | 111 min |
| Jul 14, 3:12 PM MDT | Special Weather Statement | ABQ | 33 min | |
| Jul 14, 4:27 PM MDT | Areal Flood Advisory | ABQ | Santa Fe | 2 hr |
| Jul 14, 4:42 PM MDT | Areal Flood Advisory | ABQ | Socorro | 2 hr |
Nearby
Flash Flood Watches in New Mexico, 2021Every flash flood watch in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.